Réarrangement, inégalités maximales et théorèmes ergodiques fractionnaires
Annales de l'Institut Fourier, Volume 39 (1989) no. 3, p. 689-714
Given a measurable semi-flow (θ x ) x + d preserving a probability measure μ on a space Ω, we consider the ergodic averages t -d + d ϕ(x/t)fθ x dx where ϕ is a compactly supported “weight” on + d , that is ϕ0 and ϕ(x)dx=1. We prove the a.e. convergence of these averages when t+ if f belongs to the Lorentz space defined by the weight ϕ * which is the decreasing rearrangement of ϕ. With d=1 we obtain in particular the a.e. convergence of the Cesáro-α averages αt -α 0 t (t-x) α-1 fθ x dx, α>0, if f belongs to the usual Lorentz space L(1/α,1). We prove also the similar results for discrete averages. The main step of the proof is a new maximal ergodic inequality. At last we show that for an “increasingly shaped” weight ϕ, in particular for the (C,α) averages with 0<α1, the Lorentz space is the largest space, invariant under equimesurable rearrangement, for which this a.e. convergence holds.
Étant donné un semi-flot mesurable (θ x ) x + d préservant une mesure de probabilité μ sur un espace Ω, nous considérons les moyennes ergodiques t -d + d φ(x/t)fθ x dxφ est un “poids” à support compact sur + d , c’est-à-dire que φ vérifie φ0 et φ(x)dx=1. Nous démontrons la convergence p.p. de ces moyennes quand t+ si f appartient à l’espace de Lorentz défini par le poids φ * qui est le réarrangé décroissant de φ. En particulier, pour d=1, on obtient la convergence p.p. des moyennes de Césarò d’ordre α αt -α 0 t (t-x) α-1 fθ x dx, α>0, si f appartient à l’espace de Lorentz usuel L(1/α,1). Nous démontrons aussi des résultats similaires pour des moyennes discrètes. Le point crucial de la démonstration est une nouvelle inégalité maximale ergodique.Enfin nous montrons que pour un poids φ qui a une forme “croissante”, en particulier pour les moyennes (C,α) avec 0<α1, l’espace de Lorentz est le plus grand espace invariant par réarrangement équimesurable, pour lequel cette convergence p.p. est vraie.
@article{AIF_1989__39_3_689_0,
     author = {Broise, Michel and D\'eniel, Yves and Derriennic, Yves},
     title = {R\'earrangement, in\'egalit\'es maximales et th\'eor\`emes ergodiques fractionnaires},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {39},
     number = {3},
     year = {1989},
     pages = {689-714},
     doi = {10.5802/aif.1183},
     zbl = {0673.60055},
     mrnumber = {90m:28013},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1989__39_3_689_0}
}
Broise, Michel; Déniel, Yves; Derriennic, Yves. Réarrangement, inégalités maximales et théorèmes ergodiques fractionnaires. Annales de l'Institut Fourier, Volume 39 (1989) no. 3, pp. 689-714. doi : 10.5802/aif.1183. http://www.numdam.org/item/AIF_1989__39_3_689_0/

[1] M.A. Akcoglu and A. Del Junco, Convergence of averages of point transformations, Proc. Amer. Math. Soc., 49 (1975), 265-266. | MR 50 #13446 | Zbl 0278.28011

[2] N. Bingham and G. Tenenbaum, Riesz and Valiron means and fractional moments, Math. Proc. Cambridge Phil. Soc., 99, n° 1 (1986), 143-150. | MR 86m:40010 | Zbl 0585.40006

[3] A. Calderon, Ergodic theory and translation invariant operators, Proc. Nat. Acad. Sci. USA, 59 (1968), 349-353. | MR 37 #2939 | Zbl 0185.21806

[4] M. De Guzman, Real variable methods in Fourier analysis, North Holland, Math. Studies, 46 (1981). | MR 83j:42019 | Zbl 0449.42001

[5] Y. Déniel, On the a.e. Cesàro-α convergence for stationary or orthogonal random variables, Journal of Theoretical Probability, vol. 2, n° 4 (1989), 475-485. | MR 90h:28017 | Zbl 0684.60014

[6] Y. Déniel et Y. Derriennic, Sur la convergence presque sûre au sens de Cesàro d'ordre α, 0 < α < 1, de v.a. i.i.d., Proba. theory, 79 (1988), 629-636. | Zbl 0632.60026

[7] N. Friedman, Introduction to ergodic theory, Van Nostrand Math. Studies, 29 (1970). | MR 55 #8310 | Zbl 0212.40004

[8] P. Halmos, Lectures on ergodic theory, Chelslea Pub. Comp., 1956. | MR 20 #3958 | Zbl 0073.09302

[9] G.H. Hardy, Divergent series, Oxford press, 1959.

[10] G.H. Hardy, J.E. Littlewood & G. Polya, Inequalities, Cambridge Press, 1934. | JFM 60.0169.01 | Zbl 0010.10703

[11] R.A. Hunt, On L(p,q) spaces, L'enseignement mathématique XII, n° 4 (1966), 249-276. | MR 36 #6921 | Zbl 0181.40301

[12] R. Irmisch, Punktweise Ergodensätze für (C, α)-Verfahren, 0 < α < 1, Dissertation, Fachbereich Math., TH Darmstadt, 1980. | Zbl 0469.47011

[13] W. Jurkat and J. Troutman, Maximal inequalities related to generalized a.e. continuity, Trans. Amer. Math. Soc., 252 (1979), 49-64. | MR 80h:46038 | Zbl 0441.42023

[14] U. Krengel, Ergodic theorems, De Gruyter, 1985. | Zbl 0575.28009

[15] T.L. Lai, Summability methods for iid random variables, Proc. Amer. Math. Soc., 43 (1974), 253-261. | MR 50 #8665 | Zbl 0339.60048

[16] G.G. Lorentz, Some new functional spaces, Ann. of Math., 51 (1950), 37-55. | MR 11,442d | Zbl 0035.35602

[17] G.G. Lorentz, Bernstein polynomials, Math. expositions, Toronto press n° 8, 1953. | MR 15,217a | Zbl 0051.05001

[18] G.G. Lorentz, Borel and Banach properties of methods of summation, Duke Math. J., n° 22 (1955), 129-141. | MR 17,147a | Zbl 0065.04501

[19] K. Petersen, Ergodic theory, Cambridge Univ. Press, 1983. | MR 87i:28002 | Zbl 0507.28010

[20] E.M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, 1970. | Zbl 0207.13501

[21] E.M. Stein, G. Weiss, Introduction to Fourier analysis on euclidean spaces, Princeton Univ. Press, 1971. | MR 46 #4102 | Zbl 0232.42007

[22] E.M. Stein, Editor's note : the differentiability of functions in ℝn, Ann. of Math., 113 (1981), 383-385. | MR 84j:35077 | Zbl 0531.46021

[23] N. Wiener, The ergodic theorem, Duke Math. J., 5 (1939), 1-18. | JFM 65.0516.04 | Zbl 0021.23501

[24] A. Zygmund, Trigonometric series, Cambridge Univ. Press, 1959. | Zbl 0085.05601